# SDR 02FDEA00040

- Difficulty date: January 12, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WILL NOT PRESSURIZE OR HOLD PRESSURE.  NOTED MCD VENT FLAP/DOORS NOT FLUSH AND SEALS LEAKED.  CLEANED SEALS.
